Anthrax jabs, Lump on your testicals?

Discussion in 'Health and Fitness' started by Pilgrim_66, Feb 17, 2006.

Welcome to the Army Rumour Service, ARRSE

The UK's largest and busiest UNofficial military website.

The heart of the site is the forum area, including:

  1. Telic 1, I got all the Anthrax Jabs Like most people. About a year later i find a lump on one of my testicals, no laughing matter!. Its not cancer thank god.
    Very recently I stumbled across two more guys in a small unit who had the anthrax jabs same time as me and have developed the same lumps (not cancer) in the same place?
    My concern is, is there a connection???
    Any thoughts out there? :?
  2. msr

    msr LE

    Don't have the anthrax jab?

  3. I received one injection before deploying on Telic 1 and another two the first week in Kuwait. I was somewhat surprised therefore, whilst measuring the circumference of my testicles, that they were larger than a mongols head.

    All surprise then ended when I was reminded by the blokes that my humongous nads were normal as they went nicely with my enormous 9 3/4" penis.
  4. Cutaway

    Cutaway LE Reviewer

    So which redtop do you work for now ?
  5. When did you have penile reduction surgery jonah?

    Beebs :)
  6. ffs door_bundle_MK2!

    i cant bloody well read anything with your stupid sexy biatch avatar :mad:
  7. Seconded !!! Mrs LT has clocked me staring at it for a good 3 mins. FFS. The boll@king was worth it though !!! :lol: